# SDR CA150306008

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A CHIP DETECTOR INDICATION WAS OBSERVED IN FLIGHT.  THE CREW ELECTED TO RETURN TO THE AIRPORT OF ORIGIN TO INVESTIGATE.  TROUBLESHOOTING ON GOING.
